Opuscula Math. 38, no. 1 (2018), 31-40
Existence of positive solutions to a discrete fractional boundary value problem and corresponding Lyapunov-type inequalities
Delfim F. M. Torres
Abstract. We prove existence of positive solutions to a boundary value problem depending on discrete fractional operators. Then, corresponding discrete fractional Lyapunov-type inequalities are obtained.
Keywords: fractional difference equations, Lyapunov-type inequalities, fractional boundary value problems, positive solutions.
Mathematics Subject Classification: 26A33, 26D15, 39A12.